# SDR P5CA9800318

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1175-1190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, ON THE RIGHT WING UPPER SKIN IN REAR SPAR AREA AT WS 1175 TO 1190.  REMOVED CORROSION AND TREATED PER BAC SRM 51-10-01 AND 51-10-02, REPAIR WITHIN LIMITS OF SRM 57-30-01.
